# SDR 2004FA0000272

- Difficulty date: February 13, 2004
- Submitted: March 5, 2004
- Operation: General aviation
- Aircraft: N448AE
- Make and model: Snias AS350B2
- Aircraft serial: 3210
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 0301007710
- Condition: Cracked
- Location: Lt Fuel Injector
- Part time: 704 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START AFTER CHANGING THE START DRAIN VALVE, LT FUEL INJECTOR PIPE WAS SPRAYING FUEL AT INJECTOR FITTING.  INSPECTION OF PIPE REVEALED A CACK AT THE TOP OF THE FLARE ON THE PIPE.  CAUSE OF CRACK APPEARS TO BE FROM THE FLARE NOT BEING CENTERED ON THE LINE DURING MANUFACTURE.
